Better But With Side Effects
Hi, I have been on two months of treatment Candida Anti Bill Thompson, but lately the veins are more dilated, especially in my legs and feet. Is this the effect of niacin ??? any suggestions or advice would be very useful, thanks.
Candida Diet Protocol
I've been under your full protocol (with takings from 7:00 AM till 9:00 PM) for 4 months now. After an impressive improvment of my general state, a deep reduction of my psoriasis (whole body) I'm going through a setback which worries me a lot.
The psoriasis has started to come back in force on my hands where it was almost gone and on certain zones where it had completely disappeared.
Nevertheless I never made any mistake, always followed religioulsy the protocol except taking Borax that is hard to find (but since I realized the protocol worked without it, I did not try it). Just one little non-recommended thing: a very short coffee with a very little honey in the morning.
I'm in a period of relative stress for a month, which may explain the relapse. As you certainly know about the recent attack of terrorists in Paris last week, I has a huge stress. Several nights without sleep. Feeling very nervous, etc.
What should I do then? How can I cope with this setback? Should I change anything in my protocol which is already very rich and "heavy"?
I must say I added a few things to fight the candida: Kolorex, Urine therapy (a glass of the first morning urine), colonics (once a month), a few enemas (with Black Walnut Hull Tincture), anti-parasite protocol by DR. Clark.
I've ordered Olive leaf oil in capsules in order to change my antifungal. Is it ok?
I feel pretty lost... I thank you very very much for your advices.
Very best, Matthieu